Napa Extra

Paracetamol
Tablet

What Napa® Extra is and what it is used for?
Napa® Extra (Paracetamol) is a fast and powerful analgesic with marked antipyretic property.

It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

Before you take Napa® Extra
Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
Seek advice from your doctor if you are pregnant or breastfeeding.

Do not-

  • exceed the stated dose
  • take other paracetamol-containing products concurrently

Consult your doctor-

  • if symptoms persist
  • if your headaches become persistent

 

How to take Napa® Extra
Adults: 1-2 tablets 3-4 times daily
Children: Not recommended for children under 12 years.

Possible side effects
Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.
When the recommended paracetamol-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects such as insomnia, restlessness, anxiety, irritability, headaches, gastrointestinal disturbances and palpitations.

How to store Napa® Extra
Store in a cool and dry place, away from light. Keep out of the reach and sight of children.


Napa Extra Prescribing Information